# SDR NI6R201408100017

- Difficulty date: August 10, 2014
- Submitted: August 11, 2014
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Aircraft: N807NA
- Make and model: Lkheed P2V5F
- Aircraft serial: 131424
- Aircraft time: 11,607 hours, 5,664 cycles
- Engine: Wright R3350*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING DEPARTURE,  THE NR 1 RADIAL ENGINE REAR SUMP METAL CONTAMINATION LIGHT ILLUMINATED ON CLIMBOUT.  NO OTHER ABNORMAL INDICATIONS WERE NOTED.   THE ENGINE WAS SECURED, THE ACFT RETURNED TO BASE AND LANDED WITHOUT FURTHER INCIDENCE.  AN IFE WAS NOT DECLARED.  DURING INVESTIGATION, 1 SMALL METALLIC CHIP WAS FOUND.  ENGINE OIL SYSTEM FILTER CHECKED CLEAN.  ACFT WAS RETURNED TO SERVICE.
